# SDR AALA20160411017

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 20,766 hours, 8,021 cycles
- Engine: Ge CFM567B24
- Engine time: 20,768 hours, 8,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 802619
- Condition: Failed
- Location: Nr 1
- Part time: 20,768 hours, 8,022 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, K, P
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL A PAX REPORTED SEEING FLAMES COMING FROM THE NR 1 ENG TAIL PIPE.  NO INDICATION RECEIVED IN COCKPIT.  ABORTED TAKEOFF AT APPROX 80 KNOTS.  FOUND OIL PUDDLING IN EXHAUST FLAME ARRESTOR AREA.  R & R 1 ENG IAW MCM 71-94-01.  ACCOMPLISHED OPERATIONAL & LEAK CHECKS IAW MCM 71-95-01.
